# SDR ASAA2015051811874

- Difficulty date: May 18, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 35,353 hours, 11,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7505
- Condition: Corroded
- Location: Bs 500g-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT, LT SIDE TRANSITION FLOOR PANEL HAS CORROSION AT VARIOUS SPOTS. BS 500C-BS 500I, STR 26L.  ACFT GROUNDED.  BLENDED AREA OF CORROSION ON LT TRANSITION PANEL AND CHECKED LIMITS IAW  SRM 53-53-1A-2.  REMOVED TRANSITION PANEL SECTION BS 500G+10 TO BS 500I WHICH WAS FOUND TO BE OUT OF LIMITS AIW SRM 51-40-02, TRANSITION PANEL AT SECTION BS 500C TO BS 500G+10.  FOUND TO BE WITHIN LIMITS AIW SRM 53-00-53-1A-2.  APPLIED ALODINE, PRIMED, PAINT, AND CIC IAW SRM 53-00-53-1A-2.  RECEIVED NEW PANEL MATERIAL , BAC 1496-444, 2EA, CHANNEL 7075T6 PO 837830.6 AND FABRICATED NEW REPAIR SPLICE PLATE AND  TRANSITION PANEL SECTION IAW SRM 53-00-53-2R-5, REPAIR S.  ALODINED AND PRIMED NEW TRANSITION PANEL AND SPLICE PLATE IAW SRM 53-00-53 -2R-S, REPAIRS INSTALLED, NEW PANEL & SPLICE PLATE IAW SRM 53-00-53-2R-S.  REPAIRS AND SRM 51-40-02, REMOVED DOT.
